# SDR 20000721SH023

- Difficulty date: May 31, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N239CA
- Make and model: Lear 25B
- Aircraft serial: 25B149
- Engine: Ge CJ6106
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 37E501248P101
- Condition: Leaking
- Location: Main Fitting
- Stage of operation: NR
- How discovered: V
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

FUEL MANIFOLD STARTED TO LEAK AT THE SILVER SOLDER JOINT BY THE LARGE B-NUT.  FUEL CAUGHT FIRE AND BURNED ENGINE COWL ON TAKEOFF.  (X)
